Newbie: Hi all I'm new to the forum, I... - Endometriosis UK

Endometriosis UK
45,552 members38,443 posts

Newbie

fairylight1972
fairylight1972
12 Replies

Hi all

I'm new to the forum, I have mild endometriosis had a diagnostic lap in 2014 over the last few years have been struggling with pain, Consultant has started me on prostap and tibolone, with the prostap my moods have been so low almost suicidal,lack of sleep no interest to do anything, very anxious heart racing , I've had 2 injections and hadn't started the tibolone as thought I would wait untill I get symptoms of the menopause as didn't expect the low mood I only started tibolone last Friday, GP says I have to grin and bear with this, anyone else experience any of these symptoms? and is there anything I can do ..? Any help would be grateful. I'm waiting to hear back from the consultant as not seeing her till October 😲 I just didn't expect these symptoms at all..

Xxx

12 Replies
oldestnewest
Georgina80

I found any hormone made me feel very very depressed. So now am hoping for a surgical solution.

Reply
fairylight1972

Surgical ? As in hysterectomy ?

Reply
Georgina80

Yes. I am lucky to be in position where I have had my children and I cannot see another way. I have tried the coil and even the tiniest amount of hormone affects me almost worse than the endo.

Reply
fairylight1972

Anyone else experience bleeding after their 2nd prostap and 16 days after starting Tibolone ? The period pain is horrendous Iv never experienced this kind of pain before it's worse than Iv ever had ., Iv taken pain relief and have a hot water bottle .. but still the pain is going away or settling .. any ideas what I can do .. :(

Reply
rajsam

Hi Newbie, I think some doctors put us straight onto the GNRH injections without thinking of the side effects and how it effects us...start the Tibolone, and see if there is any change in your mood, otherwise go back to your consultant and let them

know what is going on..I became very very anxious, heart racing, palpitations, depression, lethargy, hair loss.. Please be very careful with the injections... I took magnesium tablets which helps with the anxiety, ive been to boots and brought Nytol which helps with sleep...

1 like
Reply
fairylight1972

Thank you for your reply rajsam I will ring the endometriosis nurse tomorrow as not seeing consultant till October .. I'm a nurse and at work all the doctors keep saying perceive with it but when it's you going through it it's hard to ., it's taken over my life wish I was warned about these side effects ..

Reply
rajsam

I completly agree that we should be prewarned... how is your anxiety?

1 like
Reply
fairylight1972

Anxiety seems to have settled a bit hope it stays I need to be self again lol . Hope ur ok .

Reply
rajsam

Did it settle itself?

1 like
Reply
fairylight1972

It may be due to Tibolone that the anxiety has settled but I'm concerned about this bleeding didn't get to speak with a gynaecologists at work today will try tomorrow .

Reply
fairylight1972

Gp started me on flucoxitine aswell see how that goes

Reply

You may also like...